# SDR AUS20040399

- Difficulty date: May 3, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C663
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Pipe
- Part number: 31080811
- Condition: Cracked
- Location: Torque Sensor
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE NEGATIVE TORQUE SENSOR (NTS) OIL PIPE CRACKED IN FLARE.
